# SDR SWAA2021032255969

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 44,941 hours, 26,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATT. MEGAPHONE IS INOP. / R&R'D AFT MEGAPHONE BATT IAW 25-64-00; OPS CHECK GOOD
